# SDR 0501406717

- Difficulty date: August 19, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 99,339 hours, 24,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON FRAME LOWER CHORD AT BS 400 BETWEEN S40L AND S41L.  REPAIRED PER EA 67-165239.
